# SDR AALA2019122319002

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 25,920 hours, 21,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Damaged
- Location: Fwd Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD PASSENGER DOOR PNEUMATIC INDICATOR HAS NO FLUID. REMOVED AND REPLACED FORWARD PASSENGER DOOR PNEUMATIC INDICATOR.
